# SDR 2019FA0000129

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: General aviation
- Aircraft: N616CM
- Make and model: Socata TBM 700
- Aircraft serial: 540
- Aircraft time: 1,295 hours, 1,166 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Rod
- Part number: T700A2720121002
- Part serial: NA
- Condition: Detached
- Location: Rudder Tab
- Part time: 1,295 hours, 1,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER TRIM TAB IS OPERATED BY AN ELECTRIC ACTUATOR AND CONNECTED BY A LOWER AND AN UPPER RUDDER TRIM TAB CONTROL ROD. AFTER RUDDER REMOVAL FOR ROUTINE INSPECTION, THE UPPER RUDDER TRIM CONTROL ROD DETACHED FROM THE ACTUATOR WHILE THE BEARING WAS STILL IN PLACE. NORMALLY THE BEARING IS CRIMPED IN THE CONTROL ROD TO KEEP IT IN PLACE.
